Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 4, Issue 1, Part A (2022)

Automorphisms of non-abelian metabelian groups of order upto 24

Author(s):

Muniya and Harsha Arora

Abstract:

In this paper,   be the non-abelian metabelian group and   denotes the automorphism group of group  . A group is metabelian group if its commutator group is abelian or if it has an abelian normal subgroupin which the factor group is also abelian. There are 35 non-Abelian metabelian groups of order less than or equal to 24. In this study, we investigate the automorphism groups of all non-abelian metabelian groups of order less than or equal to 24 and the verification has been made through GAP (Groups Algorithm Programming) software.

Pages: 50-60  |  143 Views  31 Downloads

How to cite this article:
Muniya and Harsha Arora. Automorphisms of non-abelian metabelian groups of order upto 24. Int. J. Phys. Math. 2022;4(1):50-60. DOI: 10.33545/26648636.2022.v4.i1a.57